# SDR IPXA2018101835122

- Difficulty date: October 10, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,841 hours, 15,530 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC7883509
- Condition: Torn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RT PATIO DOOR WORK PLATFORM SUPPORT STRUCTURE/BEAM HAS TORN REPAIR DOUBLER. REMOVED, FABRICATED AND REPLACED REPAIR DOUBLER IAW SRM 53-80-02 REPAIR 5 .(MINOR)
